MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS

VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS
Catalog Number THP3036X150A-G
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Multiple Organ Dysfunction Syndrome (3261); Insufficient Information (4580)
Date of Event 10/17/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Clinical code: 4580 - insufficient information: no information provided regarding clinical signs/ symptoms.Impact code 1802- death: the patient had died on (b)(6) 2024.Medical device problem 3190 - insufficient information: awaiting information from the site.Component code 4755 - part/component/sub-assembly term not applicable.Type of investigation 3331 - analysis of production records: a review of the manufacturing and quality control records for this batch confirmed that the product was manufactured to specification.4110 - trend analysis: a 4 year review was performed for thoraflex hybrid > medical event > death this gave an occurrence rate of less than (b)(4).No trend identified that required action at this time 4111 - communication/interviews: additional information has been requested, waiting on information from the site.4117 - device no accessible for testing: the device remains implanted.Investigation findings 3233 - results pending completion of investigation.Investigation conclusion 11 - conclusion not yet available.
 
Event or Problem Description
The patient was admitted on (b)(6) 2024 and died on (b)(6) 2024.Cause of death is currently unknown.
 
Event or Problem Description
The patient was admitted on (b)(6) 2024 and died (b)(6) 2024.Cause of death was confirmed resulting from a bowel obstruction this report is being submitted as final for manufacturing report number 9612515-2025-00071 to provide event closure information for tag0292.
 
Additional Manufacturer Narrative
Clinical code: 3261- multiple organ dysfunction syndrome- multi-system organ failure 2422- obstruction/ occlusion- bowel obstruction impact code 1802- death: the patient had died on (b)(6) 2024 medical device problem 2992- adverse event without identified device or use problem: it was stated by the physician that the event of death was not device related component code 4755 - part/component/sub-assembly term not applicable type of investigation 3331 - analysis of production records: a full batch review was performed for tag0292, and no issues were identified during manufacturing process from raw materials to finished products.4110 - trend analysis: a 4 year review was performed for thoraflex hybrid > medical event > death this gave an occurrence rate of less than 0.069%.No trend identified that required action at this time 4111 - communication/interviews: on 07 oct 25, additional information confirmed that the patient died from multi-system organ failure resulting from a bowel obstruction.4117 - device no accessible for testing: the device remains implanted investigation findings 213 - no device problem found- on (b)(6) 2025, additional information confirmed that the patient died from multi-system organ failure resulting from a bowel obstruction.It was stated by the physician that the event of death was not device related, hence it was no longer considered to be a complaint.Investigation conclusion 4323 - device problem excluded- on (b)(6) 2025, additional information confirmed that the patient died from multi-system organ failure resulting from a bowel obstruction.It was stated by the physician that the event of death was not device related, hence it was no longer considered to be a complaint.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID PLEXUS
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan
glasgow, PA49R-R
UK   PA49RR
MDR Report Key22828025
Report Number9612515-2025-00071
Device Sequence Number11906554
Product Code QSK
UDI-Device Identifier05037881026848
UDI-Public05037881026848
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTHP3036X150A-G
Device Lot Number25018578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown